Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 43-56

Stabilization of nonlinear discrete-time systems via a digital communication channel

1Institute of Mathematics, 18 Hoang Quoc Viet Road, Cau Giay, Hanoi 10307, Vietnam
2School of Electrical Engineering & Telecommunications, University of New South Wales, Sydney 2052, Australia

Received 22 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We deal with the stabilization problem for a class of nonlinear discrete-time systems via a digital communication channel. We consider the case when the control input is to be transmitted via communication channels with a bit-rate constraint. Under an appropriate growth condition on the nonlinear perturbation, we establish sufficient conditions for the global and local stabilizability of semilinear and nonlinear discrete-time systems, respectively. A constructive method to design a feedback stabilizing controller is proposed.